Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    11
  • views
    6713

Acne Rant - Accutane Day 81

Mrs RK

1993 views

I just need to post a bit to get it off my chest - the scars on my face are driving me MAD!!!!!!!!

I just had to do my makeup outside, in sunny, natural light, where I NEVER look at my skin too closely, and I want to shrivel up and die.

Honestly, I don't even do my makeup much anymore because it's somehow less depressing, if that makes sense?

The thing is, all this has only happened within the past year, my skin was totally normal - not perfect, but normal - before last Fall. And now, yes, the acne is improving with Accutane, and I know my skin will be clear soon, but what am I left with? Huge pores, ugly pitted scars, completely uneven skin tone, redness everywhere. And who knows if the pitted scars will even go away with laser. And how long for the rest of it? My skin will never go back to the way it was.

I'm only 23 and I feel like one year has ruined my skin for the rest of my life.

I'm ashamed and angry and it's just really, really, really not fair.

/endrant



2 Comments


Recommended Comments

Once your finished with the accutane, your skin tone and all of that should improve. It's just more noticeable now because your acne is improving yet you still look in the mirror checking for imperfections and you're not used to seeing the scars. It's a sign that your skin is getting better, you just have to stick it out a while longer. Good luck.

Share this comment


Link to comment

Hey I'd just like to support what Tim has said. Skin tone and scarring will improve/minimise post Accutane treatment. So as you were asking about laser, it should definitely help to further reduce or eliminate the scarring you might have post Accutane (just wait the required period of time before getting laser treatment). I am about thirteen weeks out of my Accutane treatment and my skin appears better scarring/tone wise (I think). Please just try and overlook the scarring you have while on this medication, something which to be honest I failed at doing. Good luck with your treatment.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×